Journal of Applied Mathematics

Positive Data Visualization Using Trigonometric Function

Farheen Ibraheem, Maria Hussain, Malik Zawwar Hussain, and Akhlaq Ahmad Bhatti

Full-text: Open access


A C 1 piecewise rational trigonometric cubic function with four shape parameters has been constructed to address the problem of visualizing positive data. Simple data-dependent constraints on shape parameters are derived to preserve positivity and assure smoothness. The method is then extended to positive surface data by rational trigonometric bicubic function. The order of approximation of developed interpolant is O ( h i 3 ) .

Article information

J. Appl. Math., Volume 2012 (2012), Article ID 247120, 19 pages.

First available in Project Euclid: 2 January 2013

Permanent link to this document

Digital Object Identifier

Zentralblatt MATH identifier


Ibraheem, Farheen; Hussain, Maria; Hussain, Malik Zawwar; Bhatti, Akhlaq Ahmad. Positive Data Visualization Using Trigonometric Function. J. Appl. Math. 2012 (2012), Article ID 247120, 19 pages. doi:10.1155/2012/247120.

Export citation